Factorisation de certains morphismes birationnels
Compositio Mathematica, Volume 91 (1994) no. 1, p. 57-66
@article{CM_1994__91_1_57_0,
     author = {Brion, Michel},
     title = {Factorisation de certains morphismes birationnels},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {91},
     number = {1},
     year = {1994},
     pages = {57-66},
     zbl = {0829.14005},
     mrnumber = {1273926},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1994__91_1_57_0}
}
Brion, Michel. Factorisation de certains morphismes birationnels. Compositio Mathematica, Volume 91 (1994) no. 1, pp. 57-66. http://www.numdam.org/item/CM_1994__91_1_57_0/

[Bo] N. Bourbaki, Groupes et algèbres de Lie, Chap. VIII, C.C.L.S., Paris, 1975.

[BLV] M. Brion, D. Luna, and T. Vust, Espaces homogènes sphériques, Invent. Math. 84 (1986) 617-632. | MR 837530 | Zbl 0604.14047

[BP] M. Brion and F. Pauer, Valuations des espaces homogènes sphériques, Comment. Math. Helv. 62 (1987) 265-285. | MR 896097 | Zbl 0627.14038

[B1] M. Brion, Sur l'image de l'application moment, dans: Séminaire d'algèbre (M. P. Malliavin, ed.) 177-192, Lecture Note in Math. 1296, Springer-Verlag, 1987. | MR 932055 | Zbl 0667.58012

[B2] M. Brion, Groupe de Picard et nombres caractéristiques des variétés sphériques, Duke Math. J. 58(2) (1989) 397-424. | MR 1016427 | Zbl 0701.14052

[E] L. Ein, Varieties with small dual varieties I, Invent. Math. 86 (1986) 63 - 74. | MR 853445 | Zbl 0603.14025

[Ki] F. Kirwan, Cohomology of quotients in symplectic and algebraic geometry, Mathematical Note 31, Princeton University Press, 1984. | MR 766741 | Zbl 0553.14020

[Kn] F. Knop, The Luna-Vust theory of spherical embeddings, Proceedings of the Hyderabad conference on algebraic groups (S. Ramanan, ed.), 225-249, Manoj Prakashan, 1991. | MR 1131314 | Zbl 0812.20023

[L] D. Luna, Slices étales, Mémoire de la S.M.F. 33 (1973), 81-105. | Numdam | MR 342523 | Zbl 0286.14014

[O] T. Oda, Convex bodies and algebraic geometry (An introduction to the theory of toric varieties), Ergebnisse der Math. 15, Springer-Verlag, 1988. | MR 922894 | Zbl 0628.52002

[SK] M. Sato and T. Kimura, A classification of irreducible prehomogeneous vector spaces and their relative invariants, Nagoya Math. J. 65 (1977), 1-155. | MR 430336 | Zbl 0321.14030

[Sn] D. Snow, The nef value and defect of homogeneous line bundles, à paraître. | Zbl 0808.14042

[St] M. Steinsieck, Transformation groups on homogeneous-rational manifolds, Math. Ann. 260 (1982) 423-435. | MR 670191 | Zbl 0503.32017